# SDR REXA2024103001170

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 21,946 hours, 16,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CHAFF MARK F.S. 913-927 STR27 IN DOUBLER   REMOVED DAMAGE DOUBLER ON FUSELAGE SKIN AT F.S. 913 - F.S. 927 STGR 27, IAW CRJ 900 SRM 51-42-21-001-001-A01. FABRICATED, LOCATED AND DRILLED NEW SERVICEABLE DOUBLER FROM FUSELAGE SKIN AT F.S. 913 - F.S. 927 STGR 27, IAW CRJ 900 SRM 51-24-36-001-001-A01, SRM 51-40-11-001-001-A01. (DOUBLER MADE FROM 2024T3 .063"" PO 5-41803) (REF ATTACHED EA CRJ953-11713 REV A FOR MATERIALS). INSTALLED NEW DOUBLER LOCATED ON FUSELAGE SKIN AT F.S. 913 - F.S. 927 STGR 27, IAW CRJ900 SRM 51-42-21-001-001-A01, 51-23-00-001-001-A01 AND 51-25-01-001-001-A01."
